# SDR 99FDEA00414

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 991, CORROSION ON BELTFRAME EXTRUSION BS 333 AT LT SKATE ANGLE.  CUT OUT DAMAGE AND INSTALLED REPAIR PER DRAWING 65C 15724.
